# SDR ASAA2015012710452

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,811 hours, 8,003 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON MC RECALL, RESETS MASTER CAUTION. ACFT GROUNDED. PRIMARY FLT DECK CONTROLLER INOPERATIVE.  BITE CHECK SHOWS FLT DECK TRIM AIR VALVE FAULT.  VERIFICATION TEST SUCCESSFUL.  RESET FAULTS.  HAS NO OTHER RECENT RELATED HISTORY.
